# SDR FDEA2018120653432

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 32,264 hours, 22,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Lt Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  952     52-10  5943     05DEC18  MEM  FACT  U  LOGPAGES:2924671  MOMENTARY LEFT FORWARD ENTRY DOOR EICAS DURING  CRUISE AT FL 360 PRESURIZATION NORMAL.   FACT 05DEC18 05:50   MEM U  COMPLIED WITH FIM 52-11 FAULT TREE 802. NO VISUAL  DEFECTS NOTED. OPERATED L1 DOOR THROUGH ALL CYCLES  NO DEFECTS NOTED . A/C HAS NO HISTORY IN 90 DAYS.  A/C OK FOR SERVICE.
